|emtriva side effects
Oct 2, 2004
I was diagnosed positive in May, 2002. currently on this drug regimen: Emtriva, Lexiva and Viread, with Norvir as a boost. Norvir and Lexiva, the dosage is split day and night time. However, when I take my daytime dosage (Emtriva, Lexiva, Viread and Norvir) with food, within thirty minutes I'm running to the bathroom with soft stool. I found out, one day I took Lexiva at night with Emtriva and Norvir and had no problems. My question is whether I can take Lexiva at night or do I need to take it with the daytime combination of drugs? Viral load is undetectable and white blood cell count was above 700. thank you.
Response from Dr. Conway
The regimen that you are taking can be consumed as a once daily combination, which would be only 6 pills. You can take it all together at night if you wish. This may well help alleviate the side effects, as I wonder if the soft stool you are having is due to the meal that you are consuming in the morning, rather than the medications. Why don't you give it a try, since this is a regimen that is working so well for you.
Avoiding Long term Side Effects
Angiolipoma related to HIV?
- Needle Stick How Long Does It Take To Test Positive For HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Are Pimples A Sign Of A Std?
- Can Mucous Is Anus Be An Std?
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.